# SDR DALA2021080504458

- Difficulty date: August 2, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 90,344 hours, 38,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1464-1500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 652 CORROSION ON FLOOR STRINGERS RBL 16 STA 1464, LBL 2 STA 1469 , LBL 7 STA 1470 AND LBL 10 BTW STA 1465 TO 1500 AT AFT CARGO COMPARTMENT (CCT) (IN REFERENCE NRC 340).  REPAIRED PER B757-200 SRM.
